# SDR UALA2010081102912

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 44,557 hours, 5,310 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: S351U0023
- Part serial: 900043PWC
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG OIL SMELL THROUGHOUT CABIN.  FOUND APU OIL LEVEL AT 0.06 WITH LO MESSAGE.  REPLACED APU. OPS NORMAL.
